# SDR CA020307015

- Difficulty date: March 4, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 10,938 hours
- Engine: Cont O200A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gear
- Part number: 22355
- Condition: Broken
- Location: Oil Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

(CAN) PILOT RETURNED TO BLOCKS AND SHUT ENGINE DOWN AFTER NOTICING THAT THE RPM GAUGE WAS UNSERVICABLE. UPON FURTHER INSPECTION FOUND THAT THE UPPER OIL PUMP GEAR,  WHICH IS ALSO THE TACHOMETER DRIVE SHAFT. HAD SPLIT. THE PIECE WAS RECOVERED. AND THE GEAR / SHAFT WAS REPLACED WITH NEW. THE RESULTING DEFECT MAY HAVE ALSO CAUSED SOME WEAR TO THE BUSHING AND OIL PUMP HOUSING.
